# SDR SWAA103996

- Difficulty date: July 2, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 81,008 hours, 57,893 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 8008
- Condition: Leaking
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, "A" HYDRAULIC SYSTEM FAILED.  FOUND NR 6 FLIGHT SPOILER ACTUATOR LEAKING.  REMOVED AND REPLACED NR 6 FLIGHT SPOILER ACTUATOR PER MM.
